# SDR QMLA2025071520073

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N145TN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 8,758 hours, 28,157 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, CREW NOTICED A BURNING SMELL IN THE CABIN, SIMILAR TO AN ELECTRICAL SHORTAGE. IT HAPPENED TWICE DURING FLIGHT. THE SMELL CAME AND LEFT. UPON LANDING, THE PILOT NOTICED THE AM/EX CIRCUIT BREAKER POPPED. THERE WAS NO
IMMEDIATE EVIDENCE OF ANY BURN DAMAGE OR SHORTAGE.
